# SDR HEEA072576

- Difficulty date: April 12, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 1,617 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Relief Valve
- Part number: 206373902103
- Part serial: 811214
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELIEF VALVE ON FLOAT LEAKING.
